# SDR USAA040083

- Difficulty date: March 30, 2004
- Submitted: May 14, 2004
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 0929
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218920200
- Condition: Corroded
- Location: Fuselage
- Part time: 16,307 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND FLOORBEAM CORRODED 3 INCHES BY 1 INCH BY .050 INCH AREA, FRAME 68-69, -Y1210, -Z2240.  REMOVED AND REPLACED FLOORBEAM PER SRM 53-00-14, 51-74-00, 51-42-11.  CORROSION LEVEL 2, TASK NR JA-260-53500.  (M)
